Alert archive / Wisconsin / Small Craft Advisories in 2014
Small Craft Advisory 29, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Mar 15, 2014, 3:44 AM CDT. It took effect at Mar 15, 2014, 9:00 PM CDT. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Mar 15, 2014, 3:44 AM CDT (08:44 UTC)
- In effect from
- Mar 15, 2014, 9:00 PM CDT
- Expired
- Mar 16, 2014, 3:43 PM CDT
- In force
- 19 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
874 WHUS73 KMKX 150844 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 344 AM CDT SAT MAR 15 2014 ...BRISK NORTHEAST WINDS AND HIGH WAVES TONIGHT AND SUNDAY... .BRISK NORTHEAST WINDS WILL DEVELOP TONIGHT AND CONTINUE INTO SUNDAY AS A PRESSURE GRADIENT TIGHTENS BETWEEN LOW PRESSURE OVER THE LOWER MISSISSIPPI RIVER VALLEY AND POLAR HIGH PRESSURE MOVING INTO THE NORTHERN GREAT LAKES. HIGH WAVES WILL DEVELOP SINCE MOST OF THE ICE HAS MELTED. THE WINDS AND WAVES WILL SUBSIDE BY LATE AFTERNOON SUNDAY. LMZ644>646-151645- /O.NEW.KMKX.SC.Y.0029.140316T0300Z-140316T2100Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 344 AM CDT SAT MAR 15 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 PM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM CDT SUNDAY. * WINDS: NORTHEAST 15 TO 25 KNOTS. * WAVES: 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MG WWW.WEATHER.GOV/MKX
6 follow-up statements
548 WHUS73 KMKX 151420 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 920 AM CDT SAT MAR 15 2014 ...BRISK NORTHEAST WINDS AND HIGH WAVES TONIGHT AND SUNDAY... .BRISK NORTHEAST WINDS WILL DEVELOP TONIGHT AND CONTINUE INTO SUNDAY AS A PRESSURE GRADIENT TIGHTENS BETWEEN LOW PRESSURE OVER THE LOWER MISSISSIPPI RIVER VALLEY AND POLAR HIGH PRESSURE MOVING INTO THE NORTHERN GREAT LAKES. HIGH WAVES WILL DEVELOP SINCE MOST OF THE ICE HAS MELTED. THE WINDS AND WAVES WILL SUBSIDE BY LATE AFTERNOON SUNDAY. LMZ644>646-152230- /O.CON.KMKX.SC.Y.0029.140316T0300Z-140316T2100Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 920 AM CDT SAT MAR 15 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM CDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM CDT SUNDAY. * WINDS: NORTHEAST 15 TO 25 KNOTS. * WAVES: 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
210 WHUS73 KMKX 151932 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 232 PM CDT SAT MAR 15 2014 ...BRISK NORTHEAST WINDS AND HIGH WAVES TONIGHT AND SUNDAY... .BRISK NORTHEAST WINDS WILL DEVELOP TONIGHT AND CONTINUE INTO SUNDAY AS A PRESSURE GRADIENT TIGHTENS BETWEEN LOW PRESSURE OVER THE LOWER MISSISSIPPI RIVER VALLEY AND POLAR HIGH PRESSURE MOVING INTO THE NORTHERN GREAT LAKES. HIGH WAVES WILL DEVELOP SINCE MOST OF THE ICE HAS MELTED. THE WINDS AND WAVES WILL SUBSIDE BY LATE AFTERNOON SUNDAY. LMZ644>646-160345- /O.CON.KMKX.SC.Y.0029.140316T0300Z-140316T2100Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 232 PM CDT SAT MAR 15 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM CDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM CDT SUNDAY. * WINDS: NORTHEAST 15 TO 25 KNOTS. * WAVES: 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
367 WHUS73 KMKX 160149 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 849 PM CDT SAT MAR 15 2014 ...BRISK NORTHEAST WINDS AND HIGH WAVES TONIGHT AND SUNDAY... .BRISK NORTHEAST WINDS WILL CONTINUE INTO SUNDAY AS A PRESSURE GRADIENT TIGHTENS BETWEEN LOW PRESSURE OVER THE LOWER MISSISSIPPI RIVER VALLEY AND HIGH PRESSURE MOVING INTO THE NORTHERN GREAT LAKES. HIGH WAVES WILL DEVELOP SINCE SOME OF THE ICE HAS MELTED. THE WINDS AND WAVES WILL SUBSIDE BY LATE AFTERNOON SUNDAY. LMZ643-161000- /O.EXB.KMKX.SC.Y.0029.140316T0200Z-140316T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- 849 PM CDT SAT MAR 15 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CDT SUNDAY. * WINDS: NORTHEAST 15 TO 25 KNOTS. * WAVES: 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ644>646-161000- /O.EXT.KMKX.SC.Y.0029.140316T0200Z-140316T2100Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 849 PM CDT SAT MAR 15 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM CDT SUNDAY. * WINDS: NORTHEAST 15 TO 25 KNOTS. * WAVES: 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
455 WHUS73 KMKX 160833 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 333 AM CDT SUN MAR 16 2014 ...BRISK NORTHEAST WINDS AND HIGH WAVES TODAY... .BRISK NORTHEAST WINDS AND HIGH WAVES WILL GRADUALLY SUBSIDE TODAY BUT NOT FALL BELOW SMALL CRAFT ADVISORY CONDITIONS UNTIL LATE AFTERNOON. LMZ643>646-161645- /O.CON.KMKX.SC.Y.0029.000000T0000Z-140316T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 333 AM CDT SUN MAR 16 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. * WINDS: NORTHEAST 15 TO 25 KNOTS BECOMING 10 TO 15 KNOTS IN THE AFTERNOON. * WAVES: 4 TO 8 FEET SUBSIDING TO 3 TO 4 FEET LATE IN THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MG WWW.WEATHER.GOV/MKX
130 WHUS73 KMKX 161431 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 931 AM CDT SUN MAR 16 2014 ...BRISK NORTHEAST WINDS AND HIGH WAVES TODAY... .BRISK NORTHEAST WINDS AND HIGH WAVES WILL LINGER UNTIL MID AFTERNOON...AS STRONG LOW PRESSURE PASSES SOUTH OF THE REGION. WINDS AND WAVES WILL SUBSIDE LATER THIS AFTERNOON...AS THE LOW MOVES FURTHER AWAY FROM THE AREA. LMZ643>646-162100- /O.CON.KMKX.SC.Y.0029.000000T0000Z-140316T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 931 AM CDT SUN MAR 16 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. * WINDS: NORTHEAST 15 TO 25 KNOTS...BECOMING 10 TO 15 KNOTS LATE IN THE AFTERNOON. * WAVES: 3 TO 7 FEET...SUBSIDING TO 2 TO 4 FEET LATE IN THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
465 WHUS73 KMKX 162043 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 343 PM CDT SUN MAR 16 2014 ...GUSTY NORTHEAST WINDS AND HIGH WAVES HAVE WEAKENED... .THE PRESSURE GRADIENT CONTINUES TO WEAKEN ACROSS THE AREA. AS A RESULT...THE GUSTY NORTHEAST WINDS AND HIGH WAVES HAVE WEAKENED BELOW SMALL CRAFT ADVISORY LEVELS. LMZ643>646-162145- /O.CAN.KMKX.SC.Y.0029.000000T0000Z-140316T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 343 PM CDT SUN MAR 16 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE SMALL CRAFT ADVISORY. NORTHEAST WINDS OF 10 TO 20 KNOTS WILL LINGER INTO THIS EVENING...BUT GUSTS TO 25 KNOTS ARE NO LONGER EXPECTED. IN ADDITION...WAVES WILL BE IN THE 2 TO 4 FOOT RANGE...SUBSIDING THIS EVENING. $$ WOOD WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Mar 15, 3:34 AM CDT, 10 minutes earlier.
Area forecast discussion, Mar 15, 3:34 AM CDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
334 AM CDT SAT MAR 15 2014
.SHORT TERM...THIS SECTION WILL BE ADDED SHORTLY.
.SUNDAY...FORECAST CONFIDENCE...HIGH
A COLD AIRMASS UNDER HIGH PRESSURE IS EXPECTED FOR SUNDAY. WINDS
WILL BE BREEZY BETWEEN THE CENTER OF THE HIGH WILL BE JUST TO THE
NORTH AND LOW PRESSURE PASSING BY WELL TO THE SOUTH. THE WINDS AND
SFC TO 850 MB TEMPS ARE FAVORABLE FOR LAKE EFFECT SNOW...ESPECIALLY
SUNDAY MORNING...BUT IT LOOKS LIKE TOO MUCH SUBSIDENCE AND DRY AIR
FROM THE HIGH PRESSURE. MAY STRUGGLE TO EVEN SEE LAKE EFFECT CLOUDS.
.MONDAY THROUGH WEDNESDAY...FORECAST CONFIDENCE...MEDIUM
MODELS CONTINUE TO WAFFLE WITH LIGHT SNOW CHANCES MONDAY AND MONDAY
NIGHT. OVERALL...LOOKS LIKE PRETTY DECENT WARM AIR ALOFT WITH MID
LEVEL SATURATION...BUT VERY DRY CONDITIONS BELOW 700 MB. WILL KEEP
THE FORECAST DRY FOR NOW.
STRONG LOW PRESSURE IS EXPECTED TO MOVE THROUGH THE REGION TUESDAY
AND WEDNESDAY. MODELS ARE IN BETTER AGREEMENT NOW WITH THE TRACK OF
THE SFC LOW...GENERALLY TAKING IT OVER OR NORTH OF THE FORECAST
AREA. THIS WILL SPELL MAINLY RAIN FOR SOUTHERN WISCONSIN...POSSIBLY
MIXING WITH OR CHANGING TO A LITTLE SNOW TUESDAY NIGHT INTO
WEDNESDAY AS COLDER AIR WRAPS IN BEHIND THE LOW.
THURSDAY AND FRIDAY...FORECAST CONFIDENCE...MEDIUM
KEPT THE FORECAST DRY FOR THURSDAY AS HIGH PRESSURE SLIDES BY TO THE
SOUTH. HAVE SOME LOW POPS FRIDAY...AS MODELS BRING ANOTHER LOW
THROUGH THE AREA. WITH THE LOW TRACKING RIGHT AT THE FORECAST AREA
...LOOKS LIKE RAIN AGAIN GIVEN CURRENT MODEL SOLUTIONS.
&&
.AVIATION/12Z TAFS/ AND MARINE...THESE SECTIONS WILL BE ADDED
SHORTLY.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY FROM 10 PM THIS EVENING TO 4 PM CDT SUNDAY
FOR LMZ644>646.
&&
TODAY/TONIGHT AND AVIATION/MARINE...GEHRING
SUNDAY THROUGH FRIDAY...DDVHazardous weather outlook, Mar 14, 3:05 PM CDT, 12 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 305 PM CDT FRI MAR 14 2014 WIZ046-047-051-052-056>060-062>072-150900- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 305 PM CDT FRI MAR 14 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY LOW PRESSURE PASSING ACROSS THE REGION MAY BRING A MIXTURE OF RAIN AND SNOW TO SOUTHERN WISCONSIN TUESDAY NIGHT INTO WEDNESDAY. THERE REMAINS CONSIDERABLE UNCERTAINTY REGARDING THE TRACK OF THE LOW PRESSURE SYSTEM AS WELL AS THE TEMPERATURE PROFILE DURING ITS PASSAGE. CONTINUE TO MONITOR THE LATEST FORECAST CONCERNING THIS NEXT POTENTIAL WEATHER SYSTEM FOR SOUTHERN WISCONSIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ643>646-150900- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 305 PM CDT FRI MAR 14 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT A SMALL CRAFT ADVISORY REMAINS IN EFFECT INTO TONIGHT FOR BRISK WESTERLY WINDS IN THE WAKE OF A COLD THAT MOVED THROUGH EARLIER TODAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NORTHEAST WINDS MAY REACH SMALL CRAFT ADVISORY LEVELS SATURDAY NIGHT AND SUNDAY AS LOW PRESSURE PASSES WELL SOUTH OF THE GREAT LAKES. WWW.WEATHER.GOV/MKX
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 9:25 PM CDT | River Flood Warning | MKX | Kenosha | 7 days |
| Mar 15, 9:22 AM CDT | River Flood Warning | MKX | Rock | 35 hr |
Nearby
Small Craft Advisories in Wisconsin, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.